# SDR DBCA201101020001

- Difficulty date: January 2, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N95GK
- Make and model: Beech 400A
- Aircraft serial: RK27
- Aircraft time: 8,901 hours, 8,401 cycles
- Engine: Pwa JT15D5
- Engine time: 5,749 hours, 4,927 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: 92091
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 982 hours, 905 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PREPARING TO DEPART BZN NR 1 ENGINE WOULD NOT SPOOL.  TROUBLESHOOTING BY MAINTENANCE FOUND STARTER/GENERATOR HAD FAILED.  REPLACED STARTER/GENERATOR WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
